Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I have been using Minoz-OD for drastic hair fall

Helloo doctor ...from past few weeks I have a drastic hair fall and donno wot exactly is d reason for my hair fall.I am very much worried....I have been using Minoz-OD from past 3 months as suggested by my 25yrs old,weighing 60 kgs nd 5ft6inches....Female
Asked On : Sat, 16 Jul 2011
Answers:  2 Views:  652
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
all of a sudden hair fall indicates that you might have some problem on your scalp.
If you have dandruuf,seborrhic dermatitis,fungal infection on scalp sudden hair fall is there.
Find out the cause and go for treatment.
Another causes are stress,anaemia and deficiencies of vitamines.
Apply good branded hair oil containing Vit E.
Use branded shampoo and conditioner,
Do not keep your hair wet for longer time.
Take more green veges and fresh fruits.
ok and bye.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
u have TELOGEN EFFLUVIUM ,drastic hair loss in short time
it may be due to
-malaria ,typhoid ,dengue or other medical condition
-after pregnancy
-some drug
u need to consult dermatologist and get urself checked
u need to stop minoz od as it contain minocycline and it can also cause hair loss
u r using for pimple,right?there are safe medicine .
biotin and other hair vitamin should be taken by u ,like tab keraglow .
eat high protein diet and more milk .
Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor